# SDR DHL9970232C

- Difficulty date: June 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1130-1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, AFT CARGO COMPT STA 1166 RT SEAT TRACK CRACKED.  CUT OUT DAMAGED SECTION FROM STA 1166 TO 1130 AS PER B727 SRM 53-10-5 FIG 8.  INSTALLED NEW SECTION OF SEAT TRACK FROM STA 1130 TO STA 1166 AND INSTALLED REPAIR PER B727 SRM 53-10-5 FIG 8 AT STA 1130 MAT USED BAC 1520-843 42 LT NR 148462-1 PO NR 8314055.  REPAIR STRAPS .250 7075-T6 2 EA 18 LOT NR 519161 PO NR 92991721.  ALODINED AND PRIMED TREATED AS PER B727 SRM 51-10-2. N/R 3097.
